# SDR QXEA2021110500505

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 8,849 hours, 5,349 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING BOARDING EMERG  LIGHTS CAME ON EMRG. LIGHTS ON MSG ON EICAS. EMERG.  LIGHTS SELECTOR WAS ARMED CYCLED EMERG.  LIGHTS SELECTOR OFF- THEN ARMED EICAS MSG. IS GONE BUT RAINBOW LIGHTS ARE STILL ON. REMOVED FROM SERVICE. CYCLED SHIPS POWER AND C/W OPERATIONAL TEST OF ATT. CALL LIGHTS INDICATORS REF; E175 AMM 33-24-00-710-801 OPS CK GOOD NO OTHER DEFECTS NOTED AT THIS TIME EMERGENCY LIGHTS ARE NO ILLUMINATED AND NO OTHER DEFECTS FOUND AT THIS TIME.
